Source: Duke Math. J.
Volume 94, Number 2
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[Al] P. Aluffi, How many smooth plane cubics with given $j$-invariant are tangent to $8$ lines in general position? Enumerative Algebraic Geometry (Copenhagen, 1989), Contemp. Math., vol. 123, Amer. Math. Soc., Providence, 1991, pp. 15–29.
[AM] P. S. Aspinwall and D. R. Morrison, Topological field theory and rational curves, Comm. Math. Phys. 151 (1993), no. 2, 245–262.
[D] S. K. Donaldson, The orientation of Yang-Mills moduli spaces and $4$-manifold topology, J. Differential Geom. 26 (1987), no. 3, 397–428.
[DK] S. K. Donaldson and P. Kronheimer, The Geometry of Four-Manifolds, Oxford Math. Monogr., Oxford Univ. Press, Oxford, 1990.
[F] A. Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988), no. 6, 775–813.
[Ful] W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer-Verlag, Berlin, 1984.
[GH] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1978.
[G] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307–347.
[KM] M. Kontsevich and Y. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525–562.
[MS] D. McDuff and D. Salamon, $J$-holomorphic curves and quantum cohomology, Univ. Lecture Ser., vol. 6, Amer. Math. Soc., Providence, 1994.
[Pan] R. Pandharipande, A note on elliptic plane curves with fixed $j$ invariant, preprint, alg-geom/9505023, May 1995.
[P] T. H. Parker, Compactified moduli spaces of pseudo-holomorphic curves, preprint.
[PW] T. H. Parker and J. Wolfson, Pseudo-holomorphic maps and bubble trees, J. Geom. Anal. 3 (1993), no. 1, 63–98.
[RT] Y. Ruan and G. Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995), no. 2, 259–367.
[T1] C. H. Taubes, Self-dual Yang-Mills connections on non-self-dual $4$-manifolds, J. Differential Geom. 17 (1982), no. 1, 139–170.
[T2] C. H. Taubes, Self-dual connections on $4$-manifolds with indefinite intersection matrix, J. Differential Geom. 19 (1984), no. 2, 517–560.
[Y] R. Ye, Gromov's compactness theorem for pseudo-holomorphic curves, Trans. Amer. Math. Soc. 342 (1994), no. 2, 671–694.